Top Care® Fexofenadine Hydrochloride Allergy Tablets 24-Hour 180 Mg Antihistamine 30 Ct Box

Uses: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat. Original prescription strength, 1 month supply Indoor & outdoor allergies Non-drowsy Compare to allegra® allergy active ingredient*